A new question is answered every 9 seconds

Headpain, face gets reddish after taking ALCOHOL.

Resolved Question:

when ever i have alcohol from last 15 days my face gets reddish and my head strats paining what must be the reason i am having alcohol fom last 15 years but never such thing had happen before i had a batiric sleevs surgery in 2011 my weight was 225 before the surgery and now its 150kgs i am in process of loosing weight


Category: Gastroenterologist, Medical

Ask Your Own Question

Category: Hepatologist
Dr. Ratnakar Kini is online now

Expert:  Dr. Ratnakar Kini replied 4 Days.

Hi,
Thanks for posting your query at DoctorSpring.com
I am Dr.R.K and I am pleased to assist you.
What you experience is flushing in your face. This occurs when there is an increased blood flow. Alcohol is known to dilate the blood vessels increasing the blood flow causing these symptoms you have mentioned.
Exaggerated reaction could occur due to allergy.
You have probably developed an allergy to one of the ingredients of the alcohol product that you consume. This could be either the grains or the preservatives used. Sometimes if you take certain medications while drinking alcohol you develop this kind of reactions. This includes medications like metronidazole.
If it is recurrent, then you may have to rule out conditions like Hodgkin's lymphoma also.
I hope that answers your question.
Let me know if I can assist you further,
Regards,
Dr.R.K.


Patient replied :

i am alopress l & triptomer 10mg does these contain metronidazole & i am have a ayurvedic medicin which is known as lkc the ingrediends are as follows Bhumyamalaki (Phyllanthus Niruri),Punarnava (Boerhavia diffusa),Katuki (Picrarhiza kurroa) does these also effect


Expert:  Dr. Ratnakar Kini replied 3 Days.

Hi,
No, these medications do not contain metronidazole and they also do not cause the symptoms you have mentioned.
So it could be due to the other causes I have mentioned in my first post.
Regards,
Dr.R.K


Patient replied :

so i can have wishkey which do not have grains which are gulten free ?


Expert:  Dr. Ratnakar Kini replied 2 Days.

Hi,
It is not only the grains that causes the allergy, but also other ingredients including certain chemicals like histamine and the preservatives used.
If you are allergic to gluten only then you can have 'gluten free' drink..
But if you develop allergy to other ingredients, then better to avoid all types of alcohol.

Let me know if I can assist you further.
Regards,
Dr.R.K.


Dr. Ratnakar Kini
Category: Hepatologist
Experience: 
Fellowship - DM - TN Dr.MGR Medical UniversityResidency - TN Dr.MGR Medical University Medical School - Stanely Medical College, TN Dr.MGR Medical University
Dr. Ratnakar Kini and 4 other Medical Specialists are ready to help you

Make informed and better medical decisions.

We believe that getting medical questions answered and getting qualified opinions from certified Doctors should be easier.



Specialists from
UK, US, Ind,
Aus & NZ


48000+ consults
in 2015


98.1% Satisfied
users


MEDNET Board,
100% Satisfaction
guarantee

How it works


  • Submit question, upload files, if any
  • Consult is assigned to a specialist
  • Doctor replies, Mean response time: 2 hours
  • Intimation by email, ask follow-ups

Recommendations based on

About DoctorSpring.com

Doctor Spring is a novel online Doctor consultation platform where you can get your medical questions answered by leading Doctors. Just Submit your question and rest assured that you will consult a Doctor easily. Once you submit the question, the Doctor from the concerned specialty will reply within hours. You can always ask more questions or add details with follow-up question options and make it an online doctor chat. You may use this service to consult a specialty or for getting medical second opinion. All paid services come with a MEDNET quality assurance and 100% money back guarantee.

DoctorSpring in News

News

Make informed and better medical decisions.

Close x


Your account has been deleted.

PS: You can unsubscribe from emails from DoctorSpring, by going to
Unsubscribe link provided in them.